You are not currently logged in.
Access your personal account or get JSTOR access through your library or other institution:
Maximum Likelihood Estimates of the Parameters of the Cauchy Distribution for Samples of Size 3 and 4
Thomas S. Ferguson
Journal of the American Statistical Association
Vol. 73, No. 361 (Mar., 1978), pp. 211-213
Stable URL: http://www.jstor.org/stable/2286549
Page Count: 3
Preview not available
Expressions are given for the joint maximum likelihood estimates of the location and scale parameters of a Cauchy distribution based on samples of size 3 and 4.
Journal of the American Statistical Association © 1978 American Statistical Association